MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M004RC64S0
Medical Device Problem Codes Difficult to Remove (1528); Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Investigation summary: with all the available information, boston scientific concludes that the reported events of catheter difficult to withdraw and curve bad/poor curve could not be confirmed.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Without proper evaluation of the device, the investigation findings do not lead to a clear conclusion about the cause of the reported events.Device history record review: the lot number was not provided; therefore, a ship history of previous lots sent to the customer were reviewed.The manufacturing batch record review confirmed that the devices met all material, assembly, and performance specifications.Device technical analysis: it was indicated that the device was disposed; therefore, a technical analysis of the complaint device could not be completed.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the intellamap orion catheter risk documentation was completed and confirmed that the events of catheter difficult to withdraw and curve bad/poor curve were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific investigation findings were unable to establish a clear conclusion about the cause of the reported events.Without proper evaluation of the device, the investigation findings do not lead to a clear conclusion about the cause of the reported events.
 
Event or Problem Description
It was reported that the orion catheter was looped within the left ventricular outflow tract (lvot) and became difficult to move.During an ablation procedure to treat premature ventricular complex (pvc), an intellamap orion catheter was used.The orion catheter was looped within the left ventricular outflow tract (lvot) and became difficult to move.The device was eventually removed, and a "weird curve" was observed on the catheter.Another of the same device was used, and the procedure was completed successfully with no patient complications.The device was disposed and will not be returned for analysis.Additional information received on february 26, 2026.There was no catheter entrapment; however, there was difficulty in pulling back the catheter into the aorta, and a "tight curve" was observed as it was retroflexed to cross the valve.
 
Event or Problem Description
It was reported that the orion catheter was looped within the left ventricular outflow tract (lvot) and became difficult to move.During an ablation procedure to treat premature ventricular complex (pvc), an intellamap orion catheter was used.The orion catheter was looped within the left ventricular outflow tract (lvot) and became difficult to move.The device was eventually removed, and a "weird curve" was observed on the catheter.Another of the same device was used, and the procedure was completed successfully with no patient complications.The device was disposed and will not be returned for analysis.Additional information received on february 26, 2026: there was no catheter entrapment; however, there was difficulty in pulling back the catheter into the aorta, and a "tight curve" was observed as it was retroflexed to cross the valve.
 
Additional Manufacturer Narrative
Block b5 has been updated with additional information received on february 26, 2026.Correction to the initial mdr in block h6 (device codes).Block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the orion catheter was looped within the left ventricular outflow tract (lvot) and became difficult to move.During an ablation procedure to treat premature ventricular complex (pvc), an intellamap orion catheter was used.The orion catheter was looped within the left ventricular outflow tract (lvot) and became difficult to move.The device was eventually removed, and a "weird curve" was observed on the catheter.Another of the same device was used, and the procedure was completed successfully with no patient complications.The device was disposed and will not be returned for analysis.

Brand Name
INTELLAMAP ORION
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24457290
Report Number2124215-2026-10775
Device Sequence Number10051925
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K220796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer02/26/2026
03/13/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/26/2026
04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale